# SDR CHQA201200035

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 26,485 hours, 21,519 cycles
- Engine: Allsn AE3007A
- Engine time: 24,002 hours, 20,586 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Conditioner
- Part number: 429515
- Part serial: 814
- Condition: Faulty
- Location: Brake Sys
- Part time: 12,043 hours, 11,687 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON LANDING, THERE WAS NO BRAKING FROM EITHER THE CAPTAIN'S OR FIRST OFFICER'S BRAKE PEDALS.  THE AIRCRAFT WAS SLOWED WITH USE OF THE THRUST REVERSERS AND AT APPROXIMATELY 10 KNOTS, THE BRAKES BECAME EFFECTIVE.  MAINTENANCE REPLACED THE BRAKE CONDITIONING UNIT DUE TO CMC MESSAGING AND RESULTS OF BRAKE ANALYZER SOFTWARE THAT WAS UTILIZED.  OPERATIONAL CHECKS AND TAXI CHECKS OF THE BRAKING SYSTEM WERE SUCCESSFUL WITH NO FURTHER DEFECTS NOTED.
